Aspirin Aspirin Regular Strength Coated Caplets

325 mg 100 Caplets

$10.49

Aspirin

Aspirin Regular Strength Coated Caplets

325 mg 100 Caplets
Aspirin Regular Strength Coated Caplets is rated 5.0 out of 5 by 2.
  • y_2022, m_12, d_3, h_21
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.34
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_2
  • loc_en_CA, sid_6827, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 36.96ms
  • REVIEWS, PRODUCT

$10.49

Sold Out
+
Description
Aspirin was invented over 120 years ago, and remains a trusted pain reliever on the shelf today. Aspirin continues to provide effective relief from back pain, muscle aches, body pain and arthritis pain. Aspirin Coated for Delayed Release Regular Strength is formulated with a delayed-release coating to pass through the stomach and dissolve in the small intestine.  This helps reduce the risk of stomach upset. To maintain this protection, tablets should not be crushed or broken. Take Aspirin to relieve your pain so you can get back to your busy life.
To be sure this product is right for you, always read and follow the label.

Directions: (Adults over 18 years): During a heart attack: Call 911, then, crush or chew 2 – Aspirin 81mg or Aspirin 81mg Quick Chews tablets or 1 – Aspirin Regular Strength 325mg tablet/caplet.

Ingredients: Acetylsalicylic Acid 325mg. Non-Medicinal: Black and brown iron oxide, carnauba wax, corn starch, D&C Yellow #10, FD&C Yellow #6, hypromellose, methacrylic acid copolymer, polysorbate 80, powdered cellulose, shellac, sodium lauryl sulphate, talc, titanium dioxide, triacetin, triethyl citrate.

Caution: Contains enough drug to seriously harm a child; Keep out of their reach. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted aboutReye’s Syndrome, a rare but serious illness reported to be associated with ASA.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Ingredients
Acetylsalicylic Acid 325mg. Non-Medicinal: Black and brown iron oxide, carnauba wax, corn starch, D&C Yellow #10, FD&C Yellow #6, hypromellose, methacrylic acid copolymer, polysorbate 80, powdered cellulose, shellac, sodium lauryl sulphate, talc, titanium dioxide, triacetin, triethyl citrate.
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
Rated 5 out of 5 by from Great product I've been buying this product for years on its extra strength form. I can't find it anymore. Why do they discontinue medications like this one i don't understand Bring it back. Regular strength is good but I take it for migraine and need more than one, that's why coated stomach guard is great
Date published: 2020-06-20
Rated 5 out of 5 by from Best product This coated aspirin is the only produ This coated aspirin is the only product that takes away my headaches. The coating helps protect my stomach but I do take it with a small bit of food. I too wish I could get the maximum strength as well.
Date published: 2022-08-12
  • y_2022, m_12, d_3, h_21
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.34
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_2
  • loc_en_CA, sid_6827, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 7.52ms
  • REVIEWS, PRODUCT